2 question more or less my Birth Control (NuvaRing)?

I accidentally miscounted the weeks I left my Nuva ring contained by. I was supposed to lug it out on the 17th and didnt realize that till I removed it on the 24th. According to the paperwork, Ill be fine. But I was wondering if here are any side affects other than the hit and miss I wont have my interval?

Also, in days gone by few months I have notice that when its time for my period, I start have severe heartburn. So bad it throws my sleep cycle sour, I end up wake up a few hours after going to sleep and having ot filch a Zantac. But as soon as its over the heart burn goes away. Does any one else enjoy that problem? Or should I go to the doc's?

Answer:
I be on the Nuva ring for 8 months approximately 4 years ago. It took my body about 6 months to take used to the steady stream of hormones but I eventually went fund to the Pill because I suffered from some bad side effects from the Nuva Ring.

The ring and the patch and depo shot nouns like undisruptive hormone therapies, but I'm not so sure roughly speaking that. I don't buy into the answer that they provide a steady stream of hormones. Also, I found the Nuva ring uncomfortable to wear the first couple months (I probably be putting it in wrong.)

It be my understanding that the hormones within the ring will last a full 28 days, but you should go off it in for 21 days next remove it.after the week of rest put in a unusual one.

I haven't experienced any bouts of heartburn with any hormones I've taken, but if its that severe you may want to consult your doctor. It could be unrelated to the Nuva ring or it could be a side effect and you may want to switch to the Pill.

I've taken a dozen different types and dosages of the Pill over the years (I'm 32, I started taking the Pill to relieve cramps when I be 18.)

At any rate, anytime you have anguish that is so severe that it interrupts your time or your sleep pattern you should consult your doctor. Your body is trying to share you something is wrong, and doctors can prescribe or alter medication you are taking.

Good luck!
I was on the nuva ring for more or less 4 months. I started getting heartburn really bad. Doctor prescribed me prevacid, and it help a lot. You may still get hold of your period even though you took your ring out behind time. When I on the ring, my period come whenever it felt similar to it. I also have severe cramps. I recomend discussion to your doctor about it, mabye you can be put on a prescription medicing for heart burn.
Good luck
THERE SHOULDNT BE ANYMORE SIDE EFFECTS THAN NORMAL. AS FOR YOUR HEARTBURN , I THINK THAT IS MAYBE ACID REFLUX AND NOT HAVE NOTHING TO DO WITH UR PERIOD. I WOULD HAVE IT CHECKED BY YOUR DOC , CAUSE IF IT IS ACID REFLUX IT WILL EAT AT YOUR ESPHOGUS. GOOD LUCK HUN.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Period problems and troubles.?
  • Abnormal Papsmear?
  • A question for mothers?
  • Could an ultrasound be wrong?
  • Normal doctor vs. gynecologist?
  • Girl Question!!?
  • About the nuva ring?
  • I take Yasmine, how can I either bring my period on earlier or skip it this month?
  • How can I read without getting sick in the car?
  • Weird flap of skin around anus?
  • Anyone taking Loestrin 24?
  • Why I am not having a period?
  • What is discharge?